# SDR USAA2013042900022

- Difficulty date: April 26, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N751UW
- Make and model: Airbus A319-112
- Aircraft serial: 1317
- Aircraft time: 29,263 hours, 22,432 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 893301
- Condition: Faulty
- Location: Rt Mlg Door
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, CREW RECEIVED A LGCIU NR 2 FAULT AND A NR 2  THRUST REVERSER FAULT.  ALL THREE LANDING GEAR LIGHTS INDICATED GREEN AND WERE DOWN AND LOCKED.  CREW DECLARED AN EMERGENCY AS A PRECAUTION.  THE FLIGHT LANDED WITHOUT INCIDENT AND TAXIED TO THE GATE.  MAINTENANCE MEL'D LGCIU NR 2 AND THE NR 2 THRUST REVERSER.  SUBSEQUENTLY, MAINTENANCE REPLACED THE RIGHT MLG DOOR CLOSED PROX SENSOR 28GA PER AMM 32-31-73-000-001.  TESTED GOOD.  LGCIU NR 2 TESTED GOOD.  ACCOMPLISHED RE-ACTIVATION OF NR 2 ENGINE THRUST REVERSER PER AMM 78-30-00-440-040.  OPS CHECK GOOD.  CLEARED MEL'S 32-31-01A AND 78-30-01A.
